# SDR UIEA2018022800301

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,842 hours, 20,237 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 141T480150
- Part serial: 11097H4633
- Condition: Cracked
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT SW FACE CRACK LEFT SIDE AND FWD. REMOVED AND REPLACED LEFT SIDE WINDOW KORRY SWITCHES IAW AMM 30-40-00.
